MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT
Model Number 778624
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Skin Inflammation (2443)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient experienced urticaria with the bard inlay urethral stent.The urticaria was red, raised and itchy skin rash that occurs on the entire body for three weeks and the kidney stent which was placed 2 days before symptoms began.
 
Event or Problem Description
It was reported that the patient experienced urticaria with the bard inlay ureteral stent.The urticaria was red and experienced itchy skin rash that occurs on the entire body for three weeks and the kidney stent, which was placed 2 days before the symptoms began.It is unknown what medical intervention was given to urticaria.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD INLAY URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10755738
Report Number1018233-2020-20552
Device Sequence Number19097980
Product Code FAD
UDI-Device Identifier00801741014826
UDI-Public(01)00801741014826
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Model Number778624
Device Catalogue Number778624-BARD
Device Lot NumberNGER1685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;